# SDR SWAA2023061355677

- Difficulty date: June 3, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL INTERNAL AND EXTERNAL EMERGENCY LIGHTS INOP.<[01] TROUBLESHOT TO FUALTY EMERGENCY LIGHTS POWER SUPPLY BATTERY PACKS AT POSITIONS M1670 AND M1674; REMOVED AND REPLACED BATTERY PACKS M1670 AND  M1674; OPS CHECK NORMAL REF B737 AMM 33-51-06 AND 33-51-00;[02] VERIFIED STEP 1
